Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Lusternik-Schnirelmann Category of Abstract Groups

Samuel Eilenberg and Tudor Ganea
Annals of Mathematics
Second Series, Vol. 65, No. 3 (May, 1957), pp. 517-518
Published by: Annals of Mathematics
DOI: 10.2307/1970062
Stable URL: http://www.jstor.org/stable/1970062
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518